MathSciNet Relay Station
MathSciNet bibliographic data
MR2449055 (2010c:37100) 37F30 (30F30 30F60 37F20)
Hubbard, John; Schleicher, Dierk; Shishikura, Mitsuhiro Exponential Thurston maps and limits of quadratic differentials. J. Amer. Math. Soc. 22 (2009), no. 1, 77–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement